Бесконечные локально разрешимые группы

C.H. Черников

Matematiceskij sbornik

  • Volume: 49, Issue: 1, page 35-64
  • ISSN: 0368-8666

How to cite


Черников, C.H.. "Бесконечные локально разрешимые группы." Matematiceskij sbornik 49.1 35-64. <http://eudml.org/doc/65116>.

author = {Черников, C.H.},
journal = {Matematiceskij sbornik},
keywords = {Group theory},
language = {rus},
number = {1},
pages = {35-64},
publisher = {Tipogr. Lissnera i Sobko},
title = {Бесконечные локально разрешимые группы},
url = {http://eudml.org/doc/65116},
volume = {49},

AU - Черников, C.H.
TI - Бесконечные локально разрешимые группы
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 49
IS - 1
SP - 35
EP - 64
LA - rus
KW - Group theory
UR - http://eudml.org/doc/65116
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.